Minimal abelian automorphism groups of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 121-135
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1995__94__121_0,
author = {Hegarty, Peter V.},
title = {Minimal abelian automorphism groups of finite groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {121--135},
year = {1995},
publisher = {Seminario Matematico of the University of Padua},
volume = {94},
mrnumber = {1370908},
zbl = {0846.20024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1995__94__121_0/}
}
TY - JOUR AU - Hegarty, Peter V. TI - Minimal abelian automorphism groups of finite groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1995 SP - 121 EP - 135 VL - 94 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1995__94__121_0/ LA - en ID - RSMUP_1995__94__121_0 ER -
%0 Journal Article %A Hegarty, Peter V. %T Minimal abelian automorphism groups of finite groups %J Rendiconti del Seminario Matematico della Università di Padova %D 1995 %P 121-135 %V 94 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1995__94__121_0/ %G en %F RSMUP_1995__94__121_0
Hegarty, Peter V. Minimal abelian automorphism groups of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995), pp. 121-135. http://geodesic.mathdoc.fr/item/RSMUP_1995__94__121_0/